# SDR JGVR20200115001

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 5,186 hours, 4,060 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L33
- Condition: Corroded
- Location: Rt Elevator
- Part time: 5,186 hours, 4,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS. REPLACED 9 EA RH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS WITH NEW IN SAME LOCATION P/N PE915109-L33. CORROSION ON LH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS. REPLACED 3 EA LH ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS WITH NEW IN SAME LOCATION P/N PE915109-L33. WORK DONE PER SB505-55-A004 REV 4 DATED: NOV 21, 2019.
